# SDR TRAX200701184

- Difficulty date: August 14, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX FR 28 INTERCOSTAL CRACKED.  LEFT WING BOX FR28 INTERCOSTAL REPLACED IAW SRM 57-25-01.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 FAR 43 APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE SRM 57-25-01.  SUPPLEMENTAL - SDR CLOSED 08/22/07.
